Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Aldashev S. A. Correctness of the Local Boundary Value Problem in a Cylindrical Domain for Laplace’s Many-dimensional Equation. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 4, pp. 365-370. DOI: 10.18500/1816-9791-2015-15-4-365-371

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
21.12.2015
Full text:
(downloads: 99)
Language: 
Russian
Heading: 
UDC: 
517.956

Correctness of the Local Boundary Value Problem in a Cylindrical Domain for Laplace’s Many-dimensional Equation

Autors: 
Aldashev Serik Aimurzaevich, Abai Kazakh National Pedagogical University
Abstract: 

Correctness of boundary problems in the plane for elliptic equations is well analyzed by analitic function theory of complex variable. There appear principal difficulties in similar problems when the number of independent variables is more than two. An attractive and suitable method of singular integral equations is less strong because of lock of any complete theory of multidimensional singular integral equations. In the paper, using authors early methods we prove a unique solvability of the local boundary value problem in the cylindric domain for a Laplace’s many-dimensional equation which is a generalization of the Dirichlet and Poincare problems. besides, the criterion of uniqueness of the regular solution is obtained.

References: 
  1. Мазья В. Г., Пламеневский Б. А. О задаче с косой производной в области с кусочно-гладкой границей // Функц. анализ и его прил. 1971. Т. 5, № 3. С. 102–103.
  2. Мазья В. Г., Пламеневский Б. А. Шаудеровские оценки решений эллиптических краевых задач в областях с ребрами на границе // Тр. семинара С. Л. Соболева. 1978. № 2. С. 69–102.
  3. Кондратьев В. А., Олейник О. А. Краевые задачи для уравнений частными производными в негладких областях // УМН. 1983. Т. 38, вып. 2(230). С. 3–76.
  4. Алдашев С. А. О некоторых локальных и нелокальных краевых задачах для волнового уравнения // Дифференц. уравнения. 1983. Т. 9, № 1. С. 3–8.
  5. Алдашев С. А. Краевые задачи для многомерных гиперболических и смешанных уравнений. Алматы : Гылым, 1994. 170 с.
  6. Алдашев С. А. Корректность задачи Дирихле в цилиндрической области для многомерного уравнения Лапласа // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2012. Т. 12, вып. 3. С. 3–7.
  7. Алдашев С. А. Корректность задачи Дирихле в цилиндрической области для одного класса многомерных эллиптических уравнений // Вестн. НГУ. Сер. матем., мех., информ. 2012. Т. 12, вып. 1. С. 7–13.
  8. Алдашев С. А. Корректность задачи Пуанкаре в цилиндрической области для многомерного уравнения Лапласа // Изв. НАН РК. Cер. физ.-матем. Алматы, 2014. № 3. С. 62–67. 9. Михлин С. Г. Многомерные сингулярные интегралы и интегральные уравнения. М. : Физматгиз, 1962. 254 с. 10. Камке Э. Справочник по обыкновенным дифференциальным уравнениям. М. : Наука, 1965. 703 с. 11. Бейтмен Г., Эрдейи А. Высшие трансцендентные функции : в 3 т. Т. 2. М. : Наука, 1974. 295 с.
  9. Михлин С. Г. Многомерные сингулярные интегралы и интегральные уравнения. М. : Физматгиз, 1962. 254 с.
  10. Камке Э. Справочник по обыкновенным дифференциальным уравнениям. М. : Наука, 1965. 703 с.
  11. Бейтмен Г., Эрдейи А. Высшие трансцендентные функции : в 3 т. Т. 2. М. : Наука, 1974. 295 с.